Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 27, NWS Wilmington, OH

March 1, 20179 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 5:12 AM EST for 9 counties in Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 5:12 AM EST (10:12 UTC)
Expired
Mar 1, 2017, 6:00 AM EST
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, OH, Clark County, OH, Delaware County, OH, Greene County, OH, Logan County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 5:21 AM ESTTSTM WND GST 47Kffo Wright-Patt Afb, OH
Mar 1, 5:32 AM ESTTSTM WND DMGYellow Springs, OHTREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 11:29 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

645 
WUUS51 KILN 011012
SVRILN
OHC021-023-041-057-091-097-109-113-159-011100-
/O.NEW.KILN.SV.W.0027.170301T1012Z-170301T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
512 AM EST WED MAR 1 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Champaign County in west central Ohio...
  Southeastern Logan County in west central Ohio...
  Southwestern Delaware County in central Ohio...
  Clark County in west central Ohio...
  Greene County in west central Ohio...
  Northern Montgomery County in west central Ohio...
  Northwestern Madison County in central Ohio...
  Union County in central Ohio...
  Southeastern Miami County in west central Ohio...

* Until 600 AM EST.

* At 511 AM EST, severe thunderstorms were located along a line
  extending from near North Lewisburg to near Trotwood, moving
  southeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. At 510 AM...the Dayton International 
           Airport gusted to 56 mph.  

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Dayton, Springfield, Kettering, Beavercreek, Dublin, Huber Heights,
  Delaware, Fairborn, Xenia, Trotwood, Marysville, Vandalia, Urbana,
  London, Moraine, New Carlisle, Oakwood, Yellow Springs,
  Wright-Patterson Afb and Northridge.

This includes the following Interstates...
 I-70 in Ohio between mile markers 31 and 79.
 I-75 in Ohio between mile markers 51 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio.

LAT...LON 4029 8303 3971 8361 3971 8365 3963 8369
      3975 8441 4042 8349
TIME...MOT...LOC 1011Z 317DEG 39KT 4025 8350 3974 8432 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
3 follow-up statements
669 
WWUS51 KILN 011027
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
527 AM EST WED MAR 1 2017

OHC091-109-113-011036-
/O.CAN.KILN.SV.W.0027.000000T0000Z-170301T1100Z/
Logan OH-Montgomery OH-Miami OH-
527 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN...NORTHERN
MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio.

LAT...LON 4029 8303 3971 8361 3971 8365 3963 8369
      3970 8410 3976 8410 4010 8383 4023 8357
      4023 8355 4024 8355 4037 8330
TIME...MOT...LOC 1026Z 285DEG 42KT 4025 8323 3974 8406 

$$

OHC021-023-041-057-097-159-011100-
/O.CON.KILN.SV.W.0027.000000T0000Z-170301T1100Z/
Champaign OH-Delaware OH-Clark OH-Greene OH-Madison OH-Union OH-
527 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EST
FOR SOUTHEASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...SOUTHWESTERN
DELAWARE COUNTY IN CENTRAL OHIO...CLARK AND CENTRAL GREENE COUNTIES
IN WEST CENTRAL OHIO...NORTHWESTERN MADISON AND SOUTHERN UNION
COUNTIES IN CENTRAL OHIO...

At 526 AM EST, severe thunderstorms were located along a line
extending from 7 miles north of New California to Beavercreek, moving
east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Springfield, Beavercreek, Dublin, Delaware, Fairborn, Xenia,
Marysville, Urbana, London, Yellow Springs, Wright-Patterson Afb,
Northridge, Plain City, Cedarville, Enon, Jamestown, South
Charleston, Mechanicsburg, North Lewisburg and Choctaw Lake.

This includes I-70 in Ohio between mile markers 44 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio.

LAT...LON 4029 8303 3971 8361 3971 8365 3963 8369
      3970 8410 3976 8410 4010 8383 4023 8357
      4023 8355 4024 8355 4037 8330
TIME...MOT...LOC 1026Z 285DEG 42KT 4025 8323 3974 8406 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
879 
WWUS51 KILN 011043
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
543 AM EST WED MAR 1 2017

OHC021-023-041-057-097-159-011100-
/O.CON.KILN.SV.W.0027.000000T0000Z-170301T1100Z/
Champaign OH-Delaware OH-Clark OH-Greene OH-Madison OH-Union OH-
543 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EST
FOR SOUTHEASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...SOUTHWESTERN
DELAWARE COUNTY IN CENTRAL OHIO...EASTERN CLARK AND CENTRAL GREENE
COUNTIES IN WEST CENTRAL OHIO...NORTHWESTERN MADISON AND SOUTHERN
UNION COUNTIES IN CENTRAL OHIO...

At 543 AM EST, severe thunderstorms were located along a line
extending from near Powell to Xenia, moving southeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Springfield, Dublin, Delaware, Xenia, Marysville, London, Yellow
Springs, Plain City, Cedarville, Jamestown, South Charleston,
Mechanicsburg, Choctaw Lake, New California, Wilberforce, Harmony,
Lisbon, New Jasper, Brighton and Milford Center.

This includes I-70 in Ohio between mile markers 54 and 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio.

LAT...LON 4029 8303 3971 8361 3971 8365 3963 8369
      3969 8403 3977 8396 4003 8367 4019 8348
      4030 8326
TIME...MOT...LOC 1043Z 310DEG 26KT 4021 8314 3970 8397 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
498 
WWUS51 KILN 011100 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
600 AM EST WED MAR 1 2017

OHC021-023-041-057-097-159-011110-
/O.EXP.KILN.SV.W.0027.000000T0000Z-170301T1100Z/
Champaign OH-Delaware OH-Clark OH-Greene OH-Madison OH-Union OH-
600 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IN WEST CENTRAL OHIO...SOUTHWESTERN DELAWARE COUNTY IN CENTRAL
OHIO...EASTERN CLARK AND CENTRAL GREENE COUNTIES IN WEST CENTRAL
OHIO...NORTHWESTERN MADISON AND SOUTHERN UNION COUNTIES IN CENTRAL
OHIO HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio. A tornado watch also remains in effect until 1100
AM EST for central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4029 8303 3971 8361 3971 8365 3963 8369
      3969 8403 3977 8396 4003 8367 4019 8348
      4030 8326
TIME...MOT...LOC 1100Z 317DEG 39KT 4008 8298 3957 8381 

$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:30 AM EST, 42 minutes earlier.

Area forecast discussion, Mar 1, 4:30 AM EST, 42 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
430 AM EST Wed Mar 1 2017

.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.

Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.

OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ053>056-
     060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Mar 1, 4:56 AM EST, 16 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
456 AM EST Wed Mar 1 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-021000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
456 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to a heavy rain and flash flood threat, severe
thunderstorms will remain possible this morning. The primary threat
will be damaging winds and isolated tornadoes.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

OHZ026-034-035-042>046-051-052-021000-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-
456 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will taper off through mid morning. A few
storms may become severe. The primary threat will be damaging wind
and locally heavy rain.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

In the hours before

Special weather statement, Mar 1, 4:24 AM EST, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
424 AM EST WED MAR 1 2017

OHZ026-035-011000-
Auglaize OH-Hardin OH-
424 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE AND HARDIN
COUNTIES UNTIL 500 AM EST...

At 424 AM EST, radar indicated a strong thunderstorm near Ada, moving
east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...

Locations impacted include...
Kenton, Dunkirk, Alger, Waynesfield, Blanchard, Roundhead, Mount
Victory, Mcguffey, Ridgeway, Grant, Silver Creek, Jumbo,
Huntersville, Pfeiffer, Walton, Hepburn, Mentzer, New Hampshire and
State Route 195 at State Route 235.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4076 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4051 8342 4053 8388 4054 8388
      4054 8399 4061 8405 4064 8398 4065 8388
      4069 8388 4081 8362
TIME...MOT...LOC 0924Z 280DEG 39KT 4073 8376

Binau
Special weather statement, Mar 1, 4:30 AM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 AM EST WED MAR 1 2017

OHZ073-080-082-011000-
Pike OH-Highland OH-Ross OH-
430 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PIKE...EASTERN
HIGHLAND AND ROSS COUNTIES UNTIL 500 AM EST...

At 430 AM EST, radar indicated a strong thunderstorm near Highland
Holiday, moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Chillicothe, Greenfield, Waverly, Piketon, Leesburg, Marshall,
Bainbridge, Pike Lake, Kincaid Springs, Rocky Fork Point, Highland
Holiday, Cynthiana, North Folk Village, Frankfort, South Salem,
Sinking Spring, Pike County Airport, Knockemstiff, Massieville and
Lake White.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3907 8296 3906 8348 3933 8356 3947 8300
      3936 8285
TIME...MOT...LOC 0930Z 250DEG 54KT 3922 8340

Hatzos
Special weather statement, Mar 1, 4:31 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
431 AM EST WED MAR 1 2017

OHZ026-042>046-051>053-061-011015-
Champaign OH-Montgomery OH-Darke OH-Delaware OH-Logan OH-Shelby OH-
Hardin OH-Union OH-Clark OH-Miami OH-
431 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SHELBY...
CHAMPAIGN...LOGAN AND SOUTHEASTERN DARKE COUNTIES IN WEST CENTRAL
OHIO...NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...NORTHWESTERN
CLARK...NORTHEASTERN MONTGOMERY AND SOUTHERN HARDIN COUNTIES IN WEST
CENTRAL OHIO...NORTHERN UNION COUNTY IN CENTRAL OHIO AND MIAMI
COUNTIES IN WEST CENTRAL OHIO UNTIL 515 AM EST...

At 431 AM EST, radar indicated strong thunderstorms along a line
extending from near Belle Center to near New Madison, moving east at
45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Dayton, Huber Heights, Troy, Sidney, Piqua, Vandalia, Englewood,
Bellefontaine, Greenville, Urbana, Tipp City, New Carlisle, West
Milton, Covington, Richwood, Arcanum, St. Paris, Bradford, West
Liberty and North Lewisburg.

This includes the following Interstates...
 I-70 in Ohio between mile markers 28 and 40.
 I-75 in Ohio between mile markers 58 and 98.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4055 8342 4050 8341 4051 8326 4050 8325
      4044 8325 4044 8311 3980 8418 4003 8469
      4054 8390 4054 8389 4055 8388 4062 8377
TIME...MOT...LOC 0931Z 289DEG 41KT 4056 8377 4001 8466

Binau
Local storm report, Mar 1, 4:41 AM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND GST     KFGX FLEMING-MASON APT  38.54N 83.74W
03/01/2017  M51 MPH          MASON              KY   AWOS

&&

KC
Local storm report, Mar 1, 4:45 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     TSTM WND GST     KFGX FLEMING-MASON APT  38.54N 83.74W
03/01/2017  M59 MPH          MASON              KY   AWOS

&&

BINAU
Local storm report, Mar 1, 4:59 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     3 SSE LEESBURG          39.31N 83.53W
03/01/2017                   HIGHLAND           OH   AMATEUR RADIO

            HOUSE DESTROYED. POSSIBLE TORNADO. TIME ESTIMATED.

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:16 PM ESTSpecial Weather StatementILNDarke29 min
Feb 28, 11:43 PM ESTSpecial Weather StatementILNShelby32 min
Feb 28, 11:54 PM ESTSpecial Weather StatementILNPreble36 min
Mar 1, 12:04 AM ESTSpecial Weather StatementILNLogan41 min
Mar 1, 12:41 AM ESTSpecial Weather StatementILNHamilton49 min
Mar 1, 12:55 AM ESTAreal Flood AdvisoryILNDarke, Montgomery, Preble95 min
Mar 1, 1:16 AM ESTSpecial Weather StatementILNClermont, Warren29 min
Mar 1, 1:23 AM ESTSpecial Weather StatementILNButler, Warren37 min
Mar 1, 1:28 AM ESTSevere Thunderstorm WarningILNButler, Hamilton, Warren16 min
Mar 1, 1:32 AM ESTFlash Flood WarningILNButler, Hamilton8 hr
Mar 1, 1:32 AM ESTSpecial Weather StatementILNHamilton43 min
Mar 1, 1:33 AM ESTSpecial Weather StatementILNClinton, Highland27 min
Mar 1, 1:55 AM ESTSpecial Weather StatementILNClermont, Hamilton, Warren35 min
Mar 1, 1:59 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren2 hr
Mar 1, 2:10 AM ESTSpecial Weather StatementILNBrown35 min
Mar 1, 2:11 AM ESTSpecial Weather StatementILNClinton, Fayette34 min
Mar 1, 2:21 AM ESTSpecial Weather StatementILNHamilton24 min
Mar 1, 2:22 AM ESTFlash Flood WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren8 hr
Mar 1, 2:34 AM ESTTornado WarningILNFayette, Highland, Ross26 min
Mar 1, 2:50 AM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross40 min
Mar 1, 2:58 AM ESTAreal Flood WarningILNButler, Hamilton18 hr
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Mar 1, 3:09 AM ESTTornado WarningILNFairfield, Hocking23 min
Mar 1, 3:18 AM ESTFlash Flood WarningILNFayette, Highland, Hocking, Pickaway, Pike, Ross6 hr
Mar 1, 3:36 AM ESTTornado WarningILNClermont24 min
Mar 1, 3:42 AM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking4 hr
Mar 1, 3:48 AM ESTSpecial Weather StatementILNClinton, Fayette, Highland27 min
Mar 1, 3:55 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Mar 1, 4:03 AM ESTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby27 min
Mar 1, 4:05 AM ESTSpecial Weather StatementILNHighland25 min
Mar 1, 4:17 AM ESTSpecial Weather StatementILNPreble43 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningILNAdams, Scioto40 min
Mar 1, 4:24 AM ESTSpecial Weather StatementILNHardin36 min
Mar 1, 4:27 AM ESTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Pickaway5 hr
Mar 1, 4:30 AM ESTSpecial Weather StatementILNPike, Ross30 min
Mar 1, 4:31 AM ESTSpecial Weather StatementILNChampaign, Logan, Miami, Shelby, Union44 min
Mar 1, 4:33 AM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Mar 1, 4:48 AM ESTFlash Flood WarningILNAdams, Brown, Scioto6 hr
Mar 1, 5:17 AM ESTSpecial Weather StatementILNButler, Preble28 min
Mar 1, 5:29 AM ESTRiver Flood WarningILNClermont, Hamilton20 hr
Mar 1, 5:31 AM ESTAreal Flood AdvisoryILNScioto119 min
Mar 1, 5:46 AM ESTFlash Flood WarningILNScioto4 hr
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNAdams, Scioto21 min
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNFayette, Greene, Madison26 min
Mar 1, 6:13 AM ESTSevere Thunderstorm WarningILNScioto19 min
Mar 1, 6:30 AM ESTSevere Thunderstorm WarningILNButler, Hamilton30 min
Mar 1, 6:39 AM ESTSevere Thunderstorm WarningILNHamilton36 min
Mar 1, 6:48 AM ESTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more42 min
Mar 1, 6:58 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren19 hr
Mar 1, 7:00 AM ESTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton45 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNAdams, Brown53 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Pickaway, Ross23 min
Mar 1, 7:43 AM ESTSevere Thunderstorm WarningILNHighland, Pike, Ross47 min
Mar 1, 7:58 AM ESTSevere Thunderstorm WarningILNPike, Scioto47 min
Mar 1, 8:04 AM ESTTornado WarningILNAdams, Scioto14 min
Mar 1, 8:06 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto84 min
Mar 1, 8:24 AM ESTSevere Thunderstorm WarningILNScioto25 min
Mar 1, 9:24 AM ESTAreal Flood WarningILNHamilton51 min
Mar 1, 9:28 AM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 9:44 AM ESTAreal Flood WarningILNBrown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more3 hr
Mar 1, 10:11 AM ESTAreal Flood WarningILNAdams, Brown, Scioto9 hr
Mar 1, 10:29 AM ESTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more18 hr
Mar 1, 10:31 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Warren89 min
Mar 1, 10:39 AM ESTRiver Flood WarningILNHocking31 hr
Mar 1, 11:24 AM ESTRiver Flood WarningILNAdams17 hr
Mar 1, 12:12 PM ESTRiver Flood WarningILNPike, Scioto62 hr
Mar 1, 12:27 PM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 1:04 PM ESTRiver Flood WarningILNRoss5 hr
Mar 1, 2:14 PM ESTSpecial Weather StatementILNChampaign, Clark, Greene, Union, Warren46 min
Mar 1, 2:51 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison39 min
Mar 1, 3:02 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland, Pickaway43 min
Mar 1, 3:23 PM ESTSpecial Weather StatementILNFairfield, Licking52 min
Mar 1, 3:29 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr
Mar 1, 3:36 PM ESTSpecial Weather StatementILNHighland, Pickaway, Ross39 min
Mar 1, 6:14 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.